# SDR SWIA202055528

- Difficulty date: December 3, 2020
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N701BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7448
- Aircraft time: 41,706 hours, 34,704 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 349 LT FLOOR SILL TO LBL 27 IS CORRODED.  C-CHECK RO 1/16/2021.  FASTENERS AND NUTPLATES WERE FOUND TO BE CORRODED.  REMOVED AND REPLACED WITH SERVICABLE HARDWARE, IAW CRJ 200 SRM 51-42-10.
